| Catalog Number |
07026935190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.H3 other text : na.
Event or Problem Description
There was an allegation of questionable results for multiple assays for one patient from cobas 8000 e 801 serial number 2140-08 due to interference.The questionable results were reported outside of the laboratory.The sample was repeated on an abbott analyzer and the results were normal and in line with the clinical expectations.This medwatch is for the anti-tpo assay.Refer to the attachment to the medwatch for all patient data.
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation and a streptavidin interfering factor was found.Product labeling documents this interference: rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.A general product problem could be excluded.